# SDR DALA2023121810328

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N110DX
- Make and model: Airbus A321-211
- Aircraft serial: 10015
- Aircraft time: 9,287 hours, 4,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1010 G1 FWD GALLEY- COMPARTMENT 112FR- TOP TROLLEY DIVIDER RAIL IS CRACKED AND BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED TOP TROLLEY DIVIDER RAIL AT GALLEY G1 COMP. (0113153)
